MathSciNet Relay Station
MathSciNet bibliographic data
MR1395050 (97h:28006) 28D05
Parry, William Automorphisms of the Bernoulli endomorphism and a class of skew-products. Ergodic Theory Dynam. Systems 16 (1996), no. 3, 519–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement